It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 125 for muscle aches from lipitor. (0.014 seconds)


... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)
... months and most of my problems were GI, but I also started with a few aches and pains. I stopped for a few months, and the aches and pains eased up, but the GI problems took almost another 4 months for my GI guy to get under control. ... (29 replies)
... Sorry to hear about your leg pain, I was on Lipitor for about 4 years and developed pain in my ankles. I complained of this to my doctors. I was told to exercise more. ... (29 replies)

... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. ... (26 replies)
... My dr. told me not to believe everything I read on the web, so I guess she isn't impressed with the articles I recieve from friends or look up on my own. Hubby had the same problem with his dr. till he finally had a darn good talk with both her and his cardio man. ... (29 replies)
... Oh yeah, Lipitor is your problem. I have been off it since 2000 after tracing my Neuropathy in both feet and muscle cramps in my legs. The pain has never left me and I spend a lot of time at PT. I rely on COQ10 which can be purchased at Walmart, etc. ... (29 replies)
... I had achey thighs the first two weeks I took Lipitor. The ache disappeared and never recurred and I've taken Lipitor for around 6 years. ... (29 replies)
... I have been taking lipitor for about three months. About three weeks ago, I noticed that I was beginning to have pain in the upper thigh area. ... (29 replies)
... So I say to everyone, please, please do your research and talk to people. I really feel sorry for the older people because many don't have computers and are also from the old school that think their doctor would not give them anything to hurt them. ... (29 replies)
... People over 70 should not be on statin medications. In fact there are very few people that "might " should be. The Statin Study has reviewed all of the cholesterol lowering tests and found that lowereing cholesterol in women will not reduce overall mortality. In fact in people over 70 increased cholesterol is associated with a longer lifespan. My Mother was on Zocor and... (29 replies)
... I feel for U with the PN, as my husband has it, and it is really not a fun thing to have. His is spreading to his hands now, and he has very little feeling in his feet. Unfortuneately there isn't a darn thing they can do for it except give him some meds., especially to let him try and get some sleep. Many nights he is up and down till the wee hrs. of the morning. He has been... (29 replies)
... r taking it for over 2 years and not knowing what was causing all that pain. The Neuropathy that I am left with is the only thing that hurts so much now with the muscle cramps under control. ... (29 replies)
... U know I am on the same page about statins as U are. My biggest gripe is when U tell a dr. that U had bad experiences with them, they still try to find a new med. out U haven't tried, and try to convince U to try it. I have been thru 3 drs. over the fact I won't take a statin again, as they get really upset with you and then start treating U like your a nuisance to them. Like... (29 replies)
... Yeah, that's certainly true. Propaganda is the pharmaceutical industry's specialty! In that respect, they have to equal. The drug companies are very adept at what they do, and they're quite powerful and highly influential in both the media and the medical profession. To try to fight them would be a losing cause. People need to do their own research, and decide what's best for... (29 replies)
... You might be low on magnesium causing the leg cramps. Your doctor might do a serum blood test for this. I would expect that from him seeing where he doesn't believe in Coq10. Anyway, you can't test your magnesium by a serum test...it must be an intercellular test. ... (29 replies)
... been reading all your articles on the statins, Have had the exact same sxperience . I have gone from one md to another, even tried niaspam and flaxseed oil. Well niaspam gave me severe flushes and flaxseed oil gave me cramps and diarrhea. ... (29 replies)
... Hubby just got back from Hershey, said it was nice, but way too much to see in a short 3 days. Oh well, he sure will sleep well tonight, he is mighty tired and even has a sunburn. ... (29 replies)
... Isn't it funny how doctors are so quick to point out that we should not believe everything we read on the web, yet THEY are the ones who are guilty of believing virtually every claim that the drug companies make about their blockbuster drugs? It doesn't seem to matter that many of their claims are lies and distortions. Doctors still swallow it, hook, line, and sinker. (29 replies)
... nd on the inserts that plainly state, "Statins have not been proven to prevent heart attacks" and yet these doctors have folks running scared that they will die from a heart attack if they dont take it. ... (29 replies)
... Coenzyme Q10 also called ubiquinone, which means "occuring everywhere" plays and important role in the manufacture of ATP, the fuel that runs cellular processes. Through it is present in every cell in your body, it is especially concentrated in the very active cells of your heart. Depriving the heart of CoQ10 is like removing a spark plug from your engine-it won't work. ... (29 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 02:47 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!